APPLICATIONS OF INVARIANT DIFFERENTIAL OPERATORS TO MULTIVARIATE DISTRIBUTION THEORY.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The invariant differential operators are applied to derive partial differential equations for the zonal polynomials, to calculate generalized binomial coefficients and certain multivariate integrals, and to deduce a characterization of EP functions (Kushner, Lebow and Meisner, J. Multivariate Anal. , 11 (1981). pp. 418-433). Refs.

Original languageEnglish (US)
Pages (from-to)280-288
Number of pages9
JournalSIAM Journal on Applied Mathematics
Volume45
Issue number2
DOIs
StatePublished - Jan 1 1985

Fingerprint

Multivariate integral
Zonal Polynomials
Invariant Differential Operators
Distribution Theory
Binomial coefficient
Multivariate Distribution
Partial differential equations
Mathematical operators
Deduce
Partial differential equation
Polynomials
Calculate

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cite this

@article{3b0622618e8d4af1875145e1f0360f5c,
title = "APPLICATIONS OF INVARIANT DIFFERENTIAL OPERATORS TO MULTIVARIATE DISTRIBUTION THEORY.",
abstract = "The invariant differential operators are applied to derive partial differential equations for the zonal polynomials, to calculate generalized binomial coefficients and certain multivariate integrals, and to deduce a characterization of EP functions (Kushner, Lebow and Meisner, J. Multivariate Anal. , 11 (1981). pp. 418-433). Refs.",
author = "Richards, {Donald St P.}",
year = "1985",
month = "1",
day = "1",
doi = "10.1137/0145015",
language = "English (US)",
volume = "45",
pages = "280--288",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

APPLICATIONS OF INVARIANT DIFFERENTIAL OPERATORS TO MULTIVARIATE DISTRIBUTION THEORY. / Richards, Donald St P.

In: SIAM Journal on Applied Mathematics, Vol. 45, No. 2, 01.01.1985, p. 280-288.

Research output: Contribution to journalArticle

TY - JOUR

T1 - APPLICATIONS OF INVARIANT DIFFERENTIAL OPERATORS TO MULTIVARIATE DISTRIBUTION THEORY.

AU - Richards, Donald St P.

PY - 1985/1/1

Y1 - 1985/1/1

N2 - The invariant differential operators are applied to derive partial differential equations for the zonal polynomials, to calculate generalized binomial coefficients and certain multivariate integrals, and to deduce a characterization of EP functions (Kushner, Lebow and Meisner, J. Multivariate Anal. , 11 (1981). pp. 418-433). Refs.

AB - The invariant differential operators are applied to derive partial differential equations for the zonal polynomials, to calculate generalized binomial coefficients and certain multivariate integrals, and to deduce a characterization of EP functions (Kushner, Lebow and Meisner, J. Multivariate Anal. , 11 (1981). pp. 418-433). Refs.

UR - http://www.scopus.com/inward/record.url?scp=0022045949&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022045949&partnerID=8YFLogxK

U2 - 10.1137/0145015

DO - 10.1137/0145015

M3 - Article

AN - SCOPUS:0022045949

VL - 45

SP - 280

EP - 288

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

IS - 2

ER -